# SDR C1HA200295013

- Difficulty date: November 22, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 54,796 hours, 34,004 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE FROM NR 1 GALLEY TO SEAT ROW 8DEF.  REPAIRED BROKEN WIRE AT SEAT ROW 7DEF FLOOR TRACK LIGHT.  OPS CHECK GOOD, OK FOR SERVICE.
